# SDR DALA1305501708

- Difficulty date: February 25, 2013
- Submitted: February 26, 2013
- Operation: Air carrier
- Aircraft: N178DZ
- Make and model: Boeing 767332
- Aircraft serial: 30596
- Aircraft time: 48,892 hours, 11,969 cycles
- System (JASC): 2565 · Escape Slide
- Part: Charger
- Condition: Inoperative
- Location: Escape Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY ESCAPE SLIDE SQUIB WILL NOT TEST.  MX REPLACED THE CHARGER ASSY AND BATTERY.  SYS OPS IS NORMAL.
